# SDR SWIA200923726

- Difficulty date: October 14, 2009
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N431SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7536
- Aircraft time: 21,951 hours, 16,831 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount Bolt
- Condition: Out Of Tolerance
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE MOUNT BOLT AND THRUST MOUNT OUT OF TOLERANCE.  (C CHECK)  REPLACED PER AMM.
